# SDR CA150302008

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,324 hours
- Engine: Cont IO240B
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 2227291400
- Condition: Seized
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOTS RT RUDDER PEDAL WAS FOUND SEIZED DUE TO CORROSION.  PEDAL WAS REMOVED AND SHAFT WAS CLEANED AND LUBRICATED.  PEDAL RE-INSTALLED WITH NO FURTHER ISSUES.  IT IS BELIEVED THE CORROSION IS AS A RESULT OF ROAD SALT BEING TRANSFERRED TO THE PEDALS FROM BOOTS.
